# SDR 07152005C

- Difficulty date: July 15, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 25,343 hours, 29,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detector
- Component: Smoke Detector
- Component part number: CGAB120101
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

5 MINUTES AFTER TAKEOFF GOT INTERMITTENT CARGO WARNING FOLLOWED BY STEADY WARNING.
